# SDR IPXA2019092147037

- Difficulty date: September 11, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N165UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0854
- Aircraft time: 17,303 hours, 10,574 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Ceiling Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG 132LC CEILING PANEL DAMAGED. FABBED PANEL 132LC PER EO A300-73929-P2.
